aspirin overdose?

Discussion in 'Suicidal Thoughts and Feelings' started by robynmartin, Oct 14, 2010.

Thread Status:
Not open for further replies.
  1. robynmartin

    robynmartin New Member

    Please if you can, help me. My good friend is very depressed. The last couple of days she has not been eating and taking anywhere from two to 4 aspirin (full strength) every few hours to 'stop her pain'. I was with her yesterday and and noticed how somber she was although she tried to hide it. We stopped at a drugstore and she purchased wintergreen oil. Well, I looked it up and it is basicly liquid aspirin and HIGHLY toxic. I went so far as to contact local authorities but they say she has done nothing illegal, so they cannot do a thing. Aspirin and wintergreen oil are both legal and without 'proof' I am just left to worry. Can anyone please let me know exactly what the dangers are with these substances? Thank you.
  2. copingsux

    copingsux Member

    shit i almost had one (not purposely)
    try keeping her away from it
    or talk to her
    aspirin is easy to overdose on
  3. Sadeyes

    Sadeyes Staff Alumni

    Your friend needs help which may be beyond the caring you can old are both of u? this will determine what I will recommend and the people you should contact...tell your friend how much you care and that you are concerned about what is going you suspected, what your friend is doing is very dangerous...if not lethal, very damaging long term...this is a cry for help and she deserves to live a good life...please clarify the situation...J
  4. robynmartin

    robynmartin New Member

    Thank you both for your very prompt reply. We are both in our mid-forties. My friend is just out of a loveless relationship (she loved him, he used her) and is hurt to the core. I know this has affected her badly, she had mentioned the other day about being beyond hurt now, there is 'nothing life inside to kill anymore'

    I admit I dont know what to do and I must look foolish having to ask for advice like this but as I said the authroites here will not do a thing. I feel so badly for her. I didnt mention it but she used to beat herself in the head when she was a young girl (we are lifelong friends) and I noticed a bump on the right side of her head, just like she used to get along time ago. When I asked her about it she said a shoebox full of junk clonked her in the temple. I think she lied. With her being an only child of only children that are now both deceased I cant even contact her family for help.

    Please can you tell me what to look for incase she does overdose, provided I find out? Signs of an overdose I mean, I know to call 911. One of you said you did it accidently, is it that easy? I had no idea! Again any help or constructive advise is appreciated.

  5. Sadeyes

    Sadeyes Staff Alumni

    She needs help now as she is showing no regard for her well being...will see go to an ER or call her physician? the path that she is on will lead to permanent damage at best...if you cannot discuss this with her, will she register here and we can see if we can convince her to protect herself and get help?...if she does register, please PM me so I can contact her...big hugs, J...PS how fortunate she is to have you and we are all fools in this type of hurts and is very scary!
  6. robynmartin

    robynmartin New Member

    I will do the best I can. Right now I feel so helpless! This woman is a sweet, sweet soul and I hate knowing how beat down she is. Thank you for your advice and if you or anyone thinks of anything else please let me know.

  7. dontwannabeme

    dontwannabeme Well-Known Member

    i agree with sadeyes.
    if you feel theres a real danger then go too hospital imidiatly.
    a overdose on aspirine will most like not kill as the person will vomit it out.
    But its unneccesary pain she shouldnt have.
  8. doityourself

    doityourself Well-Known Member

    Oh my first attempt was on aspirin, I took over 250 and was really really sick for days, and now that Im older I have stomach issues from it also.

    I agree with above, please if you feel shes in danger, call 911.

    Good Luck.
Thread Status:
Not open for further replies.